Correction to: Intrinsic curvature of curves and surfaces and a Gauss-Bonnet theorem in the Heisenberg group

Balogh, Zoltán M.; Tyson, Jeremy T.; Vecchi, Eugenio (2020). Correction to: Intrinsic curvature of curves and surfaces and a Gauss-Bonnet theorem in the Heisenberg group. Mathematische Zeitschrift, 296(1-2), pp. 875-876. Springer 10.1007/s00209-019-02234-8

[img] Text
Balogh2020_Article_CorrectionToIntrinsicCurvature.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (158kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-5874

Publisher:

Springer

Funders:

[UNSPECIFIED] Swiss National Science Foundation grant no. 200020-146477 ; [UNSPECIFIED] People Programme (Marie Curie Actions) ; [UNSPECIFIED] U.S. National Science Foundation Grants DMS-1201875 and DMS-1600650 ; [UNSPECIFIED] Simons Foundation Collaboration Grant 353627

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

10 Feb 2021 14:45

Last Modified:

10 Feb 2021 14:45

Publisher DOI:

10.1007/s00209-019-02234-8

Related URLs:

BORIS DOI:

10.48350/151221

URI:

https://boris.unibe.ch/id/eprint/151221

Actions (login required)

Edit item Edit item
Provide Feedback